# SDR 2003F00560

- Difficulty date: September 6, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N461TA
- Make and model: Airbus A320-233
- Aircraft serial: 1300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Part serial: K66731
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE STAGE LIGHT, MESSAGES 'ENG 2 REVERSER FAULT' AND 'ANTI ICE F/O PITOT INOPERATIVE' WERE DISPLAYED ON ECAM.  THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING AT SAT STATION, TECHS PERFORMED INSPECTION OF THE REVERSER SYSTEM.  POST FLIGHT REPORT SHOWED THAT THE SENSOR 22GA AS FAULTY AND ALSO THE LGCIU NR 2 HAD AN UNRELIABLE OPERATION.  THE SENSOR WAS REPLACED AS PER AMM 32-31-73.  ALSO, AIRCRAFT LANDING GEAR RETRACTION AND EXTENSION TEST WAS PERFORMED AS PER AMM 32-30-00.  THE LGCIU (P/N 664700500A4D  S/N 2458) NR 2 WAS REPLACED AS PER AMM 32-31-00.  SYSTEM FOUND OPERATING NORMAL AND THE AIRCRAFT RETURNED TO NORMA OPERATION.  (M)
